Vertices of Bounding Curves With minimal Self-Intersections
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 3-8
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a11,
author = {Aleksandar Perovic},
title = {Vertices of {Bounding} {Curves} {With} minimal {Self-Intersections}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {3--8},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a11/}
}
Aleksandar Perovic. Vertices of Bounding Curves With minimal Self-Intersections. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 3-8. http://geodesic.mathdoc.fr/item/MR_1992_39_a11/